# SDR MALA010268

- Difficulty date: March 13, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 420
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2962, LEFT INTAKE HEAT INOP.  CREW DID ORH-RESET SWITCH STILL INOP.  ON RETURN APPROACH TO DTW STARTED WORKING AGAIN.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND CLEANED AND RESECURED LT LOWER DUCT CANNON PLUG.  RAN A/C FOR 30 MINUTES ON THE GROUND.  ALL CHECKS GOOD AT THIS TIME.
